Matematychni Studii
Vol. 42, No.2, 2014


Partitions of groups
Protasov I., Slobodianiuk S.
On linear interpolation of vector valued functions and its applications (in Ukrainian)
Voloshyn H. A., Maslyuchenko V. K.
On Borel's type relation for the Laplace-Stieltjes integrals
Kuryliak A. O., Skaskiv O. B., Zikrach D. Yu.
Multiplicatively periodic meromorphic functions in the upper halfplane
Khoroshchak V. S., Sokulska N. B.
Estimates for the maximum modulus of analytic characteristic functions of probability laws on some sequences
Platsydem M. I., Sheremeta M. M.
Weighted Bergman kernel function, admissible weights and the Ramadanov theorem
Wojcicki P.
Problems nonlocal with respect to time for a class of singular evolution equations
Horodetskyj V. V., Martynyuk O. V.
Application of generalized method of Lie algebraic discrete approximations for solving Cauchy problem with heat transfer equation (in Ukrainian)
Kindybaliuk A. A.
Some ideal-convergent generalized difference sequences in a locally convex space defined by a Musielak-Orlicz function
Hazarika B., Esi A.
On a generalization of the Fefferman-Stein theorem (in Russian)
Shanin R. V.


Volodymyr Vasylyovych Sharko
(25.09.1949 -- 7.10.2014)
Index, 2014

Matematychni Studii